# SDR SIMA20140501014

- Difficulty date: May 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 38,628 hours, 32,416 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14534295003
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE HAIL DAMAGE EVENT.  REPLACE LT STABILIZER SKIN.  R & R LT HORIZONTAL STAB TOP SKIN IAW SRM 51-40-02 & ETN ETN-EM-55-073.
